i love you (eatmorepi) wrote in vaginapagina,
i love you
eatmorepi
vaginapagina

Nausea and the pill

Hi everyone,

I have another birth control side effects question, so for that I apologize. I'm currently taking Alesse 21, and have been since last July, except for one month where I messed up and just took the month off (this was a couple of months ago). When I first started taking Alesse, I experienced nausea for the first few days but it eventually wore off and I haven't experienced it since. Until now. For the last 2 weeks, and particularly in the last week, I've been nauseous off and on all day. I have two days of pills left. This is pretty terrible and I'm not sure why it's happening...I googled it and most people seem to experience nausea during the first few days of taking the pill but it generally doesn't persist. Is constant nausea a common side effect of some pills? This is making me worried about pregnancy, which, while possible, would be a huge long shot because my partner pulls out and also has a low sperm count. I take my pill between 11pm-1am every day (so not exactly the same time every night, but usually within an hour from night to night)...could this be causing the problem?

I'm just wondering if I should look into switching pills, or anyone has experienced this and can shed some light on whether it's likely to go away.

Thanks superstars!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments